# SDR CA130819004

- Difficulty date: August 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE NR 2 LOSS OF TORQUE AND NP, TORQUE BELOW 20 PERCENT AND NP AT 7 PERCENT,  THEN AUTOMATIC RELIGHT WITHIN 30 SECONDS.  TROUBLESHOOTING LED TO THE REPLACEMENT OF THE AUTOFEATHER UNIT, WHICH WILL BE SENT FOR INVESTIGATION.
